Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Muscle spasms taking chemo

Premium Questions

doctor1 MD

I am experiencing muscle spasms in my torso regularly. Sometimes I have turned awkwardly. Sometimes they result after prolonged coughing due to allergies. I now take a Flexeril at bedtime, and take them during ...

doctor1 MD

Having muscle spasm and fatigue ,need to take something to relax muscles ,can I take flexeril and if not what can I take ...

doctor1 MD

I have been having severe lower spasms and now upper spasms - I am taking Xeralto. ...

doctor1 MD

My. Lower back hurts when I take deep breaths. The pain extends around to my sides and stomach ...

doctor1 MD

Lower back muscle spasm two weeks ago due to lifting- now constipation . What to take to relieve ...

Public Forum Discussions

doctor1 MD

a day and I m currently experiencing a lot of muscle spasms so last 3 nights I took 2 baclofen ...Hi, I am currently taking 1). Methadone 10 mg. pills 120 mg. per day. 2). dilauted 8mg. tabs 16mg ...

doctor1 MD

I get muscle spasms occasionally right in the middle of my chest just where my rib cage meets. I ... prescribed Hyoscyam to take when I get a spasm. What do you think? ...

doctor1 MD

diagnosed muscle spasms and prescribed 500 mg robaxin up to 3 x a day for pain with up to 8 ibupropgin/day. Worked well for 1day and now I feel no difference at all when I take it. Pain is getting worse. Pretty ...

doctor1 MD

For over a week now, I wake up to pain and muscle spasms under the lower portion of my rib cage ... t want to take this long-term. I have a firm mattress and haven t changed sleeping patterns (always sleep ...

doctor1 MD

I have serious muscle spasms in my whole body. Where I am jumping off the table. I have been taking depakote for many years. I had my level checked and it s in the norm of range, 50 something to 120. Mine ...

doctor1 MD

Please...........I was prescribed carisoprodol for muscle spasms...........the bottle says the pill has 2410V imprinted on the front of a round white tablet...........but this pills in this bottle ...

doctor1 MD

i am having muscle spasm in my left shoulder and I take alot of medication for a heart condition HOCM will this be alright to take I also have chf the medicine is Naproxen I take nexium atenolol ...

doctor1 MD

Back muscle pain. Serious stretching on a exercise machine helps. Ibuprofin helps ease the muscle pain quite well, but don t like taking too much. One pill a day is taking care of the pain. I had ...

doctor1 MD

Hello, I m presently taking atorvastatin 10 mg, however, I m have been having muscle spasms .... Is this a side effect of taking this medication. I had acute bronchial problems and did not take ...

doctor1 MD

I m having muscle spasms in between my shoulder blades that makes it harder to breathe when I have one neck is also a little stiff. I m taking flexaril and 5mg/325 hydrocodone 3x a day I also started ...

Mobile Questions and Answers

doctor1 MD

hi dear, muscle spasm at what which region ? you should take muscle relaxant for temporary relief. and consult physician for detail reason. thank you

doctor1 MD

Hi dear, no need to worry. muscle spasm is relieved by muscle relaxant. take any muscle relaxant. consult orthopedic . Thank you

doctor1 MD

Could be muscle spasm, take analgesics it will subside.